# SDR DLM88070398

- Difficulty date: September 11, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 47,393 hours, 37,425 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: 59555303
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 25.8 INCH LONG CRACK ALONG THE UPPER EDGE OF THE LEFT SIDE.  AFT RUDDER PANEL AT STA ZR 143.00.  PERMANENT REPAIR INSTALLED PER SRM 51-70-01A, PARA 22 AND FIG 60 AND INCLUDING MINOR DEVIATIONS PER SPECIFIED IN AEROMEXICO'S REPAIR DRAWING AMR0955064 R01.  APPROVED BY DELTA ERA 457176-14.
